Translator Disclaimer
2018 Quadric surface bundles over surfaces and stable rationality
Stefan Schreieder
Algebra Number Theory 12(2): 479-490 (2018). DOI: 10.2140/ant.2018.12.479

Abstract

We prove a general specialization theorem which implies stable irrationality for a wide class of quadric surface bundles over rational surfaces. As an application, we solve, with the exception of two cases, the stable rationality problem for any very general complex projective quadric surface bundle over 2, given by a symmetric matrix of homogeneous polynomials. Both exceptions degenerate over a plane sextic curve, and the corresponding double cover is a K3 surface.

Citation

Download Citation

Stefan Schreieder. "Quadric surface bundles over surfaces and stable rationality." Algebra Number Theory 12 (2) 479 - 490, 2018. https://doi.org/10.2140/ant.2018.12.479

Information

Received: 24 June 2017; Revised: 8 November 2017; Accepted: 18 December 2017; Published: 2018
First available in Project Euclid: 23 May 2018

zbMATH: 06880896
MathSciNet: MR3803711
Digital Object Identifier: 10.2140/ant.2018.12.479

Subjects:
Primary: 14E08, 14M20
Secondary: 14D06, 14J35

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 2 • 2018
MSP
Back to Top